Doctor insights on:
Medicine For Stool Withholding
Many options.: It is suggested to drink plenty of water. At least 8 glasses of water a day. Make sure to eat plenty of fiber including fruits and vegetables they even make fiber tablets which you can take found in pharmacy. They also make over the counter medications for constipation such as MiraLAX (polyethylene glycol) which should be used as directed. See a physician for appropriate treatment. ...Read more
Need diagnosis: If there is blood in the stool, a diagnosis must be made as to the nature of what is causing the bleeding, at that point, a directed therapy can target the problem. At the very least, medications that target acid in the stomach are a part of therapy. If the blood is visible, in the toilet, perhaps it is hemorrhoids but that should be evaluated also. ...Read more
Will medicine delta carbon (medicinal charcoal) causes stool to turn blackish ? But mixes with a bit brown? Is it normal?
Mushy soft stool indicating malabsorption .what medicines I should take.what blood test I should do.Now for almost 6 weeks?
Hello, I am suffering from gastritis since 5 days which now has resulted in diarrhoea with very watery stool. Should I have any medicine?
See a doctor: The only manner in which this can be accurately diagnosed is to examine the stool and get a thorough history and physical exam. Stool may need cultures, exam for inflammatory cells, etc, before an accurate picture of the problem and plan for treatment can be created. For medication you can try imodium, (loperamide) but would still get evaluated. ...Read more
I have very small amount of stool nd not in time, plus I have stress nd anxiety. Plz suggests me exact medicine for healthy digestion. Thanks?
Sounds like: Your constipated. Try to stay hydrated, remain active and increase your fiber intake. Also try to find something to aid in stress reduction like meditation or yoga or prayer. Also try to optimize your sleep, this should help too. It may also benefit you if you avoid caffeine for now if your really anxious. ...Read more
I have Crohn's, stopped Flagyl in Dec. My stools have smelled terrible since then. A symptom of Crohn's to be worried about or the drug cessation?
Why would an 87-year old man's stool start smelling like peppermint? He's a well-controlled diabetic who takes no medicine for it or for anything els
I noticed I had a worm in stool last night around 11pm I had anal with my boyfriend the night before(Tuesday) I've taken medicine could he be infected?
Its on the label: For lactation, colace has on its label: use with caution. Miralax (polyethylene glycol) has on its label: probably safe. Senna has on its label. Probably safe. The reason its written like this is that there are no actual human studies on those medications, the reason is that they didnt need to do studies because no major adverse effects were reported. For specifics, contact your obstetrician. ...Read more
Is this a alternative medicine fad? "Stool that sticks to toilet bowl can be a sign of malabsorption, disease, etc?"
My stool and urine colors have changed to dark green and yellow respectively. Can it be the drug i'm taking (feroglobin)?
I have weak intestine sometimes having stool as if of diarrhoea,i am taking medicines. Tell me the diet for early recovery.
I haven't had a bm in 2 weeks because of medicine. I started taking a stool softener a few days ago. How long should it take to work? Ive taken 3
Constipation: Medication-induced constipation can be difficult to deal with. It is unlikely that a stool softener will make you pass a bowel movement. You would be better off with a laxative of some sort. You might consider trying magnesium citrate or MiraLAX (polyethylene glycol) on a one-time basis. Depending on what medication is causing your constipation, there might be prescription alternatives also. See your doctor. Good luck. ...Read more
I am suffering with chronic white mucus in stool with a gaping 15 to 20 days last 2 years. My usg whole abdomen report is ok . Pls. Suggest medicine?
I have yellowish to clay colored stool for the last two days completely dry and I am very worried. I have not been taking drug but do have a poor diet?
See a doctor: I would recommend seeing a doctor. Make sure to let the doctor know what exactly you are eating so that they can help you :]. ...Read more
Hi, my mum has been bleeding internally since 3 years andno medicine is working. It comes out in stool and urine every time she goes to the bathroom. What to do?
Get checked: 3 years of bleeding is of concern and needs more tests. Depends on person's age, and tests already done. Could be related to colon or from something called endometriosis or uterine tissue built up in different places., or other reasons. Don't ignore! ...Read moreSee 2 more doctor answers
I have drug induced liver injury. I am having pain in liver area and today I have white stool. Serious?
I'm taking pariet rabeprazol . I often have a pale stool while taking this medicine. is it serous problem?
No it is not a Probe: This is a safe medicine that should not affect the color of you stool. Stop looking at it as you do not have anything serious unless your doctor who prescribed you this medicine tells you so. ...Read more
I have internal anal fissure problemfor 6 months used medicen cream doesnt work is it normal for the blood to be on the stool? Pain after
I had clind. 300mgx7 for gum pain. 6th & 7th day, I had watery stools, so I stopped the drug. 3 days now, still soft stools, mild abd. pain. To worry?
Diarrhea on clinda: There is a possibility that you may have a C. diff infection of your intestines while on the antibiotics. This may happen with any antibiotic but it is more common with Clindamycin, especially iv. I would recommend contacting your doctor about stopping the Clindamycin. You may need to be treated empirically with Flagyl. In the mean time, add probiotics (live culture yogurt) to your diet. ...Read moreSee 1 more doctor answer
My 4 month baby having green potty for last 2.5 months. E-coli in stool culture test. Doc says need not to worry & refused to give medicine.Is it nrml?
Both normal: The stool color is provides by the ultra green bile,which is added during digestion, which can gradually change through yellows to brown if the gut germs convert it.Greenish poop just means it moved through faster.E.coli is present in the stool of all humans and most animals. ...Read moreSee 1 more doctor answer
I think I have hemorrhoid.But it so small no pain, irritation besides i saw sometime blood in my stool.Give some medicine to cure before it cause pain?
I took Mucinex (guaifenesin) last night and now today I have solid stool but it's green. Should I be concerned? Or is it just the medicine passing through?
No concern: it is really hard to determined the exact reason for the color of the stool if the medicine liquid or gel or tablet has a green color to it might contribute to that but in general i will not be too concern about that concentrate on the main issue your URI hydrate well eat soups and rest ...Read moreSee 1 more doctor answer
My brother detected with bulky pancreas and given medicine Panlipase. He was underging Colonoscopy test but still having loose stool.
My baby recently started ranitidine for reflux.The medicine is helping him, but I noticed that he has mucus in his stool. Is this side effect of med?
Wen I stop taking medicine for constipation i can stil pass d stools easily but wen I stop d medicine i wil b hvng lower right adbdominal tenderness.?
Nonspecific: While right lower abdominal pain could represent appendicitis, if the pain lasts more than several days it is highly unlikely. See your doctor if it is getting worse or severe. You'll need a more complete evaluation, as there are many potential causes of your pain. Hope this helps! ...Read more
M58, started glucophage (metformin) 500 mg and Norvasc 10 mg per day. have not passed stool from 36 hrs. could this be due to these medicines. thanks?
Is there an over counter medicine that i can take that will be strong enough to kill my pinworms?
I passed an earthworm thing in stool, since i have
Yes: Pyrantel pomate is sold otc under various names like pin-rid , antiminth (pyrantel) and pin-x. When used as directed it has activity against several worm like paracites.The earthworm like thing was not a pin worm but likely ascaris.This product may help.A visit with your doc and some stool studies may be needed to sort out what problems you have. ...Read more
5days ago i developed a pushing dull pain in my upper left part of my stomach, not responding to medicines, passing stool more often, worse while lying?
Lots possible...: Causes of llq abdominal discomfort may be identified by first addressing accompanying signs/symptoms so as to localize the organ involved. Fever, nausea, vomiting, altered stool pattern, blood with stool, tenderness, distension? Painful or blood with urination? Recent trauma, herniations? Pending medical evaluation, consider starting acid blockers ; stopping nsaid's, alcohol, tobacco. ...Read more
My daughter took 2 pepto bismol (bismuth subsalicylate) chewable tablets at about 1130pm Thursday night. Today her stools are black. Could it still be caused by the medicine?
Yes: Pepto-Bismol is well known for causing black stools. This is of no concern. Her stool will return to normal within a day or two. ...Read more
I had very soft stool,after using medicines like bismuth(for helicobacter),then I had constipation for 3 months now I had soft stool again. Ideas?
- Talk to a doctor live online for free
- Spousal silent treatment and withholding affection
- Should medical professional withhold pain medication from addicts and alcoholics
- Medicine for
- Ask a doctor a question free online
- How does withholding food and drink from an en stage condition affect that person?
- Transfusion medicine
- Hsv medicine
- Norgest medicine
- Cause of stool withholding